# SDR DHL9872647D

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, FUSE SKIN CRACKED TWO FASTENERS HOLES RT SIDE BS 243.7 WL 215.  CUT OUT DAMAGED AREA, HFEC, INSTALLED DOUBLER REPAIR PER SRM 53-30-3, 10 BY 10.  N/R 3383.
